Chia Nan University of Pharmacy & Science Institutional Repository:Item 310902800/28683
English  |  正體中文  |  简体中文  |  Items with full text/Total items : 18268/20495 (89%)
Visitors : 8651124      Online Users : 915
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version


    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: https://ir.cnu.edu.tw/handle/310902800/28683


    题名: Robust H-infinity filtering for discrete switched systems with interval time-varying delay
    作者: Chung, Long-Yeu
    Lien, Chang-Hua
    Yu, Ker-Wei
    Chen, Jenq-Der
    贡献者: 資訊多媒體應用系
    关键词: H-infinity filtering
    Discrete switched system
    Interval time-varying delay
    LMI optimization approach
    日期: 2014-01
    上传时间: 2015-05-06 21:25:03 (UTC+8)
    出版者: Elsevier Science Bv
    摘要: In this paper, the robust H-infinity filtering of uncertain discrete switched systems with interval delay and linear fractional perturbations is considered. The minimization of H-infinity norm for filtering error system by stable switched filter is investigated. The exponential convergence rate of switched filtering error system without disturbance is positive and less than 1. Some nonnegative inequalities and LMI optimization approach are introduced to improve the conservativeness of the proposed results. Finally, some numerical examples are illustrated to show the use of the main results. (C) 2013 Elsevier B.V. All rights reserved.
    關聯: Signal Processing, v.94, pp.661-669
    显示于类别:[Dept. of Multimedia and Game Development] Periodical Articles

    文件中的档案:

    档案 描述 大小格式浏览次数
    index.html0KbHTML2243检视/开启


    在CNU IR中所有的数据项都受到原著作权保护.

    TAIR相关文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback